# SDR QR9R2025100900004

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9712
- Aircraft time: 4,407 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Sensor
- Part number: FSC211
- Part serial: 2539
- Condition: Out Of Limits
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PREFLIGHT, GENERATOR SPLIT WAS GREATER THAN 10. NR 1 GENERATOR WAS PRODUCING 10-15 AMPS. NR 2 GENERATOR WAS PRODUCING 35-40 AMPS. REMOVED AND REPLACED CURRENT SENSOR IAW AMM 24-30-00, 4-6.
